RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 228, Pages 61–75 (Mi tm491)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Cohomologies of the Heisenberg Algebras

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: This paper studies the cohomologies of the Heisenberg algebras as one-dimensional central extensions of commutative Lie algebras generated by nondegenerate 2-cocycles. Section 1 contains a general description of the cohomologies of one-dimensional central extensions of Lie algebras and typical examples. In Section 2, the general description is applied to explicitly evaluate the cohomologies of the Heisenberg algebra in important cases. Appendix describes the main properties of linear operations related to the generating 2-cocycle that are useful in particular calculations.

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 52–66

Bibliographic databases:

Document Type: Article
UDC: 512.664
Received in September 1999

Citation: V. V. Zharinov, “On the Cohomologies of the Heisenberg Algebras”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Tr. Mat. Inst. Steklova, 228, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 61–75; Proc. Steklov Inst. Math., 228 (2000), 52–66

Citation in format AMSBIB
\Bibitem{Zha00}
\by V.~V.~Zharinov
\paper On the Cohomologies of the Heisenberg Algebras
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 61--75
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782572}
\zmath{https://zbmath.org/?q=an:1003.17010}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 52--66


Linking options:
  • http://mi.mathnet.ru/eng/tm491
  • http://mi.mathnet.ru/eng/tm/v228/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cagliero L., Tirao P., “The cohomology of the cotangent bundle of Heisenberg groups”, Advances in Mathematics, 181:2 (2004), 276–307  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:281
    Full text:109
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019